MAUDE Adverse Event Report: MEDINOL LT.D NIRXCELL COCR CORONARY STENT OM RX SYSTEM; CORONARY, STENT

MEDINOL LT.D NIRXCELL COCR CORONARY STENT OM RX SYSTEM; CORONARY, STENT
Model Number 3.0X20
Medical Device Problem Code Device Issue (2379)
Health Effect - Clinical Codes Pain (1994); Stenosis (2263)
Date of Event 10/19/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device not available for evaluation.
 
Event or Problem Description
Description: i received an email from dr.(b)(6) that stating "we recently had 2 acute stent thrombosis with medinol.I called (b)(6) to discuss as he is the primary user of nirxcell at this account.He said he was going to look the patients up next week and let me know the details." this complaint was initially received and filed as (b)(4) on (b)(6) 2016.Late evening on (b)(6) 2016 medinol received email from medinol usa confirming that this complaint involved two different patients.As a results medinol opens this complaint (b)(4) for the second incident.Additional information received dec 20 2016: on (b)(6) 2016 a female with non stemi angina was scheduled for a heart cath with dr.(b)(6).It was discovered she had a native circumflex lesion that was treated with a 3.0x20 nirxcell (no lot # available).On (b)(6) 2016 she presented to the er with back and chest pain and dr.(b)(6) discovered a proximal edge stenosis of the nirxcell in which he placed a xience stent which overlapped the nirxcell.Dr.(b)(6), dr.(b)(6) and myself all agreed it was edge restenosis not an st.Complaint classification was changed from stent thrombosis to in-stent restenosis.
 
Additional Manufacturer Narrative
Meeting minutes is attached.Ifu review is attached.Final complaint report is attached.Device not available for evaluation.

Brand Name
NIRXCELL COCR CORONARY STENT OM RX SYSTEM
Common Device Name
CORONARY, STENT
Manufacturer (Section D)
MEDINOL LT.D
8 hartom street beck tech bldg
jerusalem, 97775 08
IS  9777508
MDR Report Key6220806
Report Number3003084171-2017-00003
Device Sequence Number876285
Product Code MAF
UDI-Device Identifier07290107010894
UDI-Public07290107010894
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P110004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/08/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3.0X20
Device Catalogue NumberNXL30020US
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 12/08/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/04/2017
Supplement Report FDA Received Date02/06/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;